Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 603280, 8 pages
http://dx.doi.org/10.5402/2012/603280
Research Article

A New Efficient Method for Solving Two-Dimensional Burgers' Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 14 May 2012; Accepted 18 June 2012

Academic Editors: Y. Peng and V. Rai

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah, “A New Efficient Method for Solving Two-Dimensional Burgers' Equation,” ISRN Computational Mathematics, vol. 2012, Article ID 603280, 8 pages, 2012. doi:10.5402/2012/603280